# SDR 920WA0007

- Difficulty date: November 10, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N920WA
- Make and model: Boeing 737236
- Aircraft serial: 21791
- Aircraft time: 41,761 hours, 31,267 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Airspeed bug sticks after t/o.  Swapped DADC's for troubleshooting purposes.  A/C ops normal per MM 34 bite.
